# SDR AALA20020898

- Difficulty date: June 16, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Unit
- Part number: C8E3812
- Part serial: 2696
- Condition: Failed
- Location: Lt Eng Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1873 - EN ROUTE DFW-SEA, AFTER TAKEOFF LEFT ENGINE EXHAUST TEMPERATURE WENT TO 903 FRO TWO SECONDS.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  TROUBLESHOT AND REPLACED BLEED VALVE CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
